# SDR SIMA20140802008

- Difficulty date: August 2, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520555007
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VERIFY CORRECT REPAIR ON SKIN BETWEEN FRAME 27 - 28 STRINGER 13R - 14R.  NO FILLER INSTALLED.  PERFORMED REPAIR IAW ERS-EM-53MR-693.  R & R DOUBLER.
